MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; GAUZE,BORDER,4"X5",2"X2.5"PAD,STERILE

MEDLINE INDUSTRIED LP MEDLINE; GAUZE,BORDER,4"X5",2"X2.5"PAD,STERILE
Catalog Number MSC3245Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported from the customer that the adhesive is not sticking.They've used 4 out of the 15 in the box.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported from the customer that the adhesive is not sticking.They've used 4 out of the 15 in the box.

Brand Name
MEDLINE
Common Device Name
GAUZE,BORDER,4"X5",2"X2.5"PAD,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25669700
Report Number1417592-2026-03652
Device Sequence Number10452221
Product Code NAD
UDI-Device Identifier10080196759316
UDI-Public10080196759316
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC3245Z
Device Lot Number87524070009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown